# SDR AMTA200600353

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR1 RADIO WILL NOT TUNE AND TRANSMIT.  NO FAULTS ON TRANSCEIVER. OPS CHECKED NR 1 HF. CHECKS GOOD.  (K)
